RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3073,
    author = {George~E.~Andrews and Arnold~Knopfmacher and Burkhard~Zimmermann},
    title = {{On the number of distinct multinomial coefficients}},
    language = {english},
    journal = {Journal of Number Theory},
    volume = {118},
    number = {1},
    pages = {15--30},
    isbn_issn = {ISSN 0022-314X},
    year = {2006},
    month = {May},
    refereed = {yes},
    length = {16}
    }